Flood, Bucks
- When
- November 20, 4:30 AM EST
- Where
- Bucks forecast zone
- Reported by
- AWOS,ASOS,MESONET,ETC
Heavy rain that fell during the second half of the afternoon and through the evening of the 19th caused poor drainage and creek flooding in Bucks County. 0 inches.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
Heavy rain that fell during the second half of the afternoon and through the evening of the 19th caused poor drainage and creek flooding in Bucks County. Storm totals averaged around 2.0 inches. Roadway flooding was reported during the evening of the 19th in Richland Township. The Neshaminy Creek in Langhorne briefly touched its 9 foot flood stage at 430 a.m. EST on the 20th. Storm totals included 2.62 inches in Neshaminy Falls, 2.35 inches in Southampton, 2.09 inches in Springtown, 2.02 inches in Sellersville, 1.80 inches in Fricks and 1.79 inches in Perkasie. The heavy rain was caused by the combination of a slow moving cold front that moved through the region during the afternoon of the 19th and the deep southerly flow preceding it that brought in moisture from the Gulf of Mexico.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Nov 20, 2:30 AM EST, 2 hours earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 230 AM EST THU NOV 20 2003 .DISCUSSION...THE BACK END OF THE RAIN SHOULD MOVE E AND OFFSHORE BY SURISE BASED ON CURRENT MOVEMENT. I WILL CARRY AN EARLY MORNING PERIOD TO COVER THIS. THEN SKIES CLEAR DURING THE DAY. HIGH PRESSURE THEN DOMINATES THROUGH THE WEEKEND KEEPING THE WEATHER DRY WITH ABOVE NORMAL TEMPS. && .MARINE...WILL KEEP SCA ON THE COAST AND DEL BAY. && .PRELIMINARY POINT TEMPS/POPS... MPO 51 34 56 39 / 20 0 0 0 ABE 55 37 58 36 / 20 0 0 0 RDG 55 35 58 39 / 10 0 0 0 PHL 55 41 61 42 / 20 0 0 0 12N 52 34 54 40 / 20 0 0 0 SMQ 55 36 58 38 / 10 0 0 0 TTN 55 37 61 44 / 20 0 0 0 MIV 56 37 61 39 / 10 0 0 0 N55 57 39 62 49 / 20 0 0 0 ACY 57 38 61 46 / 20 0 0 0 ILG 55 38 61 42 / 10 0 0 0 DOV 56 37 61 43 / 10 0 0 0 GED 58 38 63 39 / 10 0 0 0 && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE/OCEAN...SCA ALL AREAS. MARINE/DEL BAY...SCA ALL AREAS. && RNS
DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-191300- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 105 PM EST WED NOV 19 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND SOUTHEAST PENNSYLVANIA...DELAWARE...THE NORTHERN MARYLAND EASTERN SHORE...AND NEW JERSEY EXCLUDING THE FIVE NORTHEAST COUNTIES. .DAY ONE...TODAY SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING FOR THE ENTIRE HAZARDOUS WEATHER OUTLOOK AREA. IN ADDITION...TORNADOES ARE POSSIBLE. A TORNADO WATCH IS IN EFFECT UNTIL 600 PM EST. ALSO...THE FLOOD WATCH FOR THIS AFTERNOON AND EVENING FOR SOUTHEAST PENNSYLVANIA...SOUTHWEST NEW JERSEY...NEW CASTLE COUNTY DE AND CECIL COUNTY MD HAS BEEN EXTENDED AND NOW INCLUDES NW NJ AND THE POCONOS. DUE TO THE THREAT OF HEAVY RAINS...SEE THE LATEST STATEMENT PHLFFAPHI OR WMO HEADER WGUS61 KPHI FOR THE LATEST INFORMATION. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR THIS AFTERNOON AND EVENING. WOODWORTH
1 flood. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Pennsylvania in 2003Every state in 2003This day in weather historyWarnings in Pennsylvania, November 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5329246.